# SDR SWAA2024123080546

- Difficulty date: December 23, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1668 INOP.   REMOVED EMERGENCY LIGHT BATTERY PACK M1668 AND INSTALLED SERVICEABLE BATTERY PACK AND PERFORMED INSTALLATION TEST PER AMM 33-51-06-960-805; LIGHTS STILL INOP.  REMOVED EMERGENCY LIGHT BATTERY CHARGER M1668 AND INSTALLED SERVICEABLE CHARGER AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-806; ALL LIGHTS NOW FUNCTIONAL.
